# SDR FDEA202110282647

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,642 hours, 27,763 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 25, GOT TE FLAP DISAGREE ON  EICAS.  USED QRH TO SELECT FLAPS 20 WITH ALTERNATE  SYSTEM AND LANDED UNEVENTFULLY.     UPON BLOCK IN TO GATE FLAPS WERE DOWN.  INSPECTED  TRIALING EDGE FLAPS AND FOUND NO DISCREPENSIES.  PER FIM  27-51 FAULT TREE 805 PERFORMED BITE  CHECK ON ALL 3 FSEU'S, NO CURRENT FAULTS.  FSEU 1  SHOWED FLIGHT O "NO HYD PRESS".   INSPECTED FLAP  TRANSMISSION OVERLOAD INDICATORS, NONE WERE TRIPPED.  PERFOMRED OPERATIONAL TEST OF TE FLAP  SYSTEM PER MM 27-51-00-5, OPERATION OF FLAPS  NORMAL WITH NO FAULTS.  AIRCRAFT OK FOR SERVICE.
